I was just prescribed paxil for my General Anxiety Disorder and my mounting stress...also I am currently underweight since my husband has deployed, Ive been eating alot less (since I only have to cook for myself and DD I dont make big meals) and the stress is killing my appetite...im 98 lbs..need to be at 103.....He said it would make me gain weight so I wouldnt have to worry about it anymore...well how much is it gonna make me gain? im kind of nervous, I dont want to be underweight anymore but I dont wanna be above 110, and I dont want to gain a bunch of fat junk weight ( I eat healthy anyways) but Im wondering HOW it makes you gain weight and HOW muchAnswer Question
Answer by Keeley22 at 10:01 AM on Jan. 7, 2010
It is one of the side effects of Paxil-- weight problems. I took Paxil but I didn't have problems with my weight, I struggled with sleeping problems. I've experienced its common side effects such as insomnia, dry mouth, sweating, dizziness, nausea and fatigue. If you would want to gain weight, I suggest that you start eating right. Having a healthy diet could also help with your depression. I'm currently on an exercise program. Other side effects of Paxil like birth defects and heart complications have been the issue in various lawsuits against Paxil.
Answer by Josephine143 at 11:52 PM on Mar. 6, 2012
Next question overall
if you watch HGTV- whats your favorite show on that channel?